advertisement
Question
Posted by: Debbie | 2010/12/08

Nur-Isterate

Hey Doc.

Ek is al meer as ''n jaar op Nur-Isterate. Ek kry gereeld deurbraak bloeding. Dit kan gebeur vanaf die 4de week na ek die spuit gekry het en dan aanhou tot ek weer moet gaan vir die puit na 8 weke. Kan dit skadelik wees om vroë r te gaan bv. in die 5de of 6de week na ek die puit gekry het?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It wouldn't be harmful but it may not solve the problem.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/11

It wouldn't be harmful but it may not solve the problem.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement